# SDR IPXA2020111562401

- Difficulty date: October 27, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Tee Fitting
- Part number: AVB76954
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C NR 2 ENGINE LOWER AFT PYLON FAIRING FORMER TEE IS GOUGED.  REPAIRED CRACKED FORMER TEE, IAW VT-SAA EA 011-5450-01-A8703 REV I/R AND UPS EO MDAA-5450-78510-A.  (MINOR)
